Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diabetic. Having sore throat, small temperature, trouble in swallowing. Took nyquil. Will it effect blood sugar?

I m a type 1 Diabetic. I have not been feeling good since last night. My mom thinks I am getting strep throat . I have a small temp sore throat horse voice ear pains trouble swallowing and high BG s. I just checked my ketones and they re moderate. I just took NyQuil , does that affect my blood sugars? Will they go higher because of the NyQuil?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Most medicines may contain alcohol or sugar as base, which may increase the sugar.
Fever and stress increases ketone.
Take care - take plenty of fluids and adjust insulin dose.
You may need admission and aggressive management is ketone continues

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor